Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 192, NWS Kansas City, MO

August 7, 2006Henry County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 7, 2006, 5:22 PM CDT for Henry County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2006, 5:22 PM CDT (22:22 UTC)
Expired
Aug 7, 2006, 6:00 PM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:50 PM CDTTSTM WND DMGClinton, MOTREE DOWN ON TRANSFORMER. TIME ESTD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 072221
SVREAX
MOC083-072300-
/O.NEW.KEAX.SV.W.0192.060807T2222Z-060807T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
522 PM CDT MON AUG 7 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 600 PM CDT

* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTHEAST OF LOWRY CITY TO 6 MILES NORTHEAST OF
  DEEPWATER TO CALHOUN...AND MOVING WEST AT 5 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CALHOUN BY 550 PM CDT.
  DEEPWATER AND CLINTON BY 600 PM CDT.

THE TOWN OF BROWNINGTON IS ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3822 9355 3850 9352 3853 9387 3821 9397

$$

MJ
2 follow-up statements
000 
WWUS53 KEAX 072239
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT MON AUG 7 2006

MOC083-072300-
/O.CON.KEAX.SV.W.0192.000000T0000Z-060807T2300Z/
HENRY MO-
539 PM CDT MON AUG 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENRY COUNTY
UNTIL 600 PM CDT...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF DEEPWATER TO 7 MILES SOUTHEAST OF
CHILHOWEE. MOVEMENT WAS NEARLY STATIONARY.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CLINTON AND 7 MILES NORTHEAST OF DEEPWATER BY 600 PM CDT.

THE TOWN OF BROWNINGTON IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3822 9355 3850 9352 3853 9387 3821 9397

$$

MJ
000 
WWUS53 KEAX 072300
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT MON AUG 7 2006

MOC083-072310-
/O.EXP.KEAX.SV.W.0192.000000T0000Z-060807T2300Z/
HENRY MO-
600 PM CDT MON AUG 7 2006

...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 559 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3822 9355 3850 9352 3853 9387 3821 9397

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:35 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 7, 3:35 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
335 PM CDT MON AUG 7 2006

.DISCUSSION...

A NUMBER OF FORECAST CHALLENGES NEXT COUPLE OF DAYS GIVEN THE POOR
PERFORMANCE OF THE MODELS HANDLING THE WEAK BOUNDARIES AND
GENERATING SPURIOUS AREAS OF CONVECTION. LATEST SURFACE OBSERVATIONS
PLACES THE NEARLY STATIONARY BOUNDARY FROM CENTRAL KS THROUGH EAST
CENTRAL MISSOURI. THIS BOUNDARY IS EXPECTED TO LIFT NORTHWARD OVER
KS TONIGHT AND INTO NORTHERN MO ON TUESDAY. SATELLITE IMAGERY SHOWS
A LEFT OVER MID LEVEL BAROCLINIC ZONE AS DENOTED BY THE PERSISTENT
BAND OF AC. TO THE SOUTH OF THIS CLOUD FIELD CONVECTIVE TEMPERATURES
HAVE BEEN REACHED AND BUILDING CU SHOWING UP OVER FAR SOUTHERN CWA.
WILL BLANKET CWA IN CHANCE POPS FOR THIS EVENING WITH INITIAL
CONCERNS ALONG AND SOUTH OF THE MID LEVEL BAROCLINIC ZONE.
MODERATELY UNSTABLE AIRMASS/LOW OR NO CIN/AND STEEP LOW LEVEL LAPSE
RATES SHOULD BE ABLE TO SUPPORT A FEW STRONG UPDRAFTS AND WITH
ENSUING COLLAPSE OF CELLS THE POTENTIAL FOR ISOLATED DAMAGING
DOWNBURST WINDS WILL EXIST UNTIL AROUND 02Z.

OTHERWISE...ATTENTION WILL TURN TO THE WEST AS POOLING OF LOW LEVEL
MOISTURE NORTH OF BOUNDARY OVER NORTHERN KS/SOUTHERN NE WILL PROVIDE
THE FEEDING GROUND FOR A LATER MCS. ALTHOUGH THE GFS QPF AND 500MB
VORTICITY FIELDS ARE WAY OVERDONE IT IS PICKING UP ON A SIGNAL WHICH
EVEN THE 12Z NAM AND UKMET DEPICT. AM EXPECTING AN MCS TO FORM THIS
EVENING AS THE SOUTHERLY LOW LEVEL JET INCREASES AND FUNNELS IN THE
DEEP LAYER MOISTURE AND INSTABILITY. THICKNESS FIELDS AND STEERING
FLOW INDICATES NORTHWEST MO AS THE REGION FOR HIGHEST POPS TONIGHT
AND ACROSS NORTHERN MO ON TUESDAY. HIGH PWS AND SLOW STORM MOTION
SUGGESTS POTENTIAL FOR HEAVY RAINS AND HAVE ADDED THIS TO NORTHWEST
MO FOR TONIGHT. POP CHANCES DECREASE STEADILY SOUTHWARD.

SOUTHWEST CWA WILL LIKELY REMAIN IN THE WARM SECTOR TOMORROW AND
GIVEN NEARLY IDENTICAL 850MB TEMPERATURES FEEL MAX TEMPERATURES OVER
THIS AREA WILL BE JUST AS WARM AS TODAY...SO HAVE RAISED THEM OVER
FAR WEST CENTRAL AND SOUTHERN CWA.

HAVE ADDED CHANCE POPS FOR TUESDAY NIGHT OVER NORTHERN MO DUE TO THE
POSSIBILITY OF BOUNDARY LINGERING THROUGH THE NIGHT. HOT AIR WHICH
WAS RELEGATED TO THE SOUTHERN CWA ON MONDAY AND TUESDAY WILL EXPAND
NORTHWARD AS THE BOUNDARY LIFTS NORTH. WILL NEED TO WATCH FUTURE
MODEL RUNS AS BOTH THE GFS AND NAM HOLD THE BOUNDARY OVER NORTHERN
MO INTO THURSDAY.

MJ

PRIMARILY FOLLOWED THE 00Z ECMWF FOR THE MEDIUM RANGE PACKAGE...AS
THE OPERATIONAL GFS HAS BEEN TERRIBLY INCONSISTENT LATELY...AND GFS
ENSEMBLES SHOW A GOOD DEAL OF SPREAD IN SOLUTIONS TODAY. PATTERN
WILL BE CHARACTERIZED BY BROAD HIGH PRESSURE OVER THE SOUTHERN 1/3RD
OF THE CONUS...WITH INCREASINGLY HIGH AMPLITUDE FLOW OVER THE
NORTHERN 2/3RDS. MOST NOTABLE LONGWAVE TROFS WILL EXIST OVER SERN
CANADA AND THE PACIFIC NW...WITH A HIGH AMPLITUDE RIDGE EXTENDING
FROM THE CENTRAL PLAINS POLEWARD TO WEST OF HUDSON BAY.

MAINTAINED THE VERY HOT TEMPERATURES ON THURSDAY AS A FRONTAL
BOUNDARY WILL REMAIN NORTHWEST OF THE AREA...AND 8H TEMPERATURES
WILL RANGE FROM +22C TO +25C. PREFER THE ECMWF DEPICTION OF THE
OVERALL PATTERN HEADING INTO THE WEEKEND...WITH HIGHER AMPLITUDE
NORTHERN STREAM FLOW ALLOWING WAVE ENERGY TO FURTHER DIG THE EASTERN
TROF DEEPER INTO THE MID ATLANTIC STATES. THIS WOULD PUT KANSAS AND
MISSOURI IN WEAK NORTHWESTERLY FLOW...AND ALLOW COOLER/DRIER AIR TO
ADVECT FROM THE NORTHEAST. MAY NEED TO INTRODUCE POPS INTO NORTHERN
AND CENTRAL MISSOURI THURSDAY NIGHT/FRIDAY MORNING IF MODELS
CONTINUE TO TREND TOWARDS BETTER UPPER LEVEL SUPPORT ALONG THE
FRONTAL BOUNDARY. KEPT TEMPERATURES SLIGHTLY ABOVE NORMALS INTO THE
WEEKEND...HOWEVER IF THE WAVE DIGS FURTHER WEST AND LOWERS HEIGHTS
MORE THAN FORECAST...TEMPERATURES CLOSER TO CLIMO NUMBERS WOULD BE
LIKELY.

COOLER SPELL WILL BE SHORT LIVED AS THE HIGH PRESSURE RIDGE IS
FORECAST TO BUILD BACK OVER THE PLAINS DURING THE WEEKEND. GFS IS
VERY LIKELY TOO AGRESSIVE IN PUSHING THE PACIFIC NW TROF THROUGH THE
RIDGE AXIS IN THE NRN PLAINS. AGAIN...ECMWF LOOKS FAR MORE REALISTIC
IN LIFTING THE TROF OVER THE RIDGE...AS THE RIDGE BECOMES DAMPENED
BY ITS INFLUENCE. FEEL HEIGHTS ALOFT MAY END UP BEING HIGHER THAN
WHAT IS CURRENTLY SHOWN IN THE MODELS. REGARDLESS...MAINTAINED
TEMPERATURE GRIDS SLIGHTLY ABOVE NORMAL FOR THE WEEKEND...HOWEVER AN
UPWARD REVISION IN THESE NUMBER WILL BE NECESSARY IF FUTURE MODEL
RUNS CONTINUE TO SHOW TRENDING TOWARDS REBUILDING HIGHER HEIGHTS
OVER THE PLAINS.

21

&&

.PREV DISCUSSION...
945 AM...
HAVE UPDATED FORECAST TO ADJUST FOR CURRENT CONVECTION AND
EXPECTATIONS FOR THIS AFTERNOON. ALSO LOWERED MAX TEMPERATURES JUST
A BIT NEAR THE MO RIVER. THE NARROW BAND OF ELEVATED CONVECTION/MID
CLOUDS FROM EAST CENTRAL KS THROUGH NORTHEAST MO HAS VEERED AS THE
LOW LEVEL JET VEERED THIS MORNING. THIS COULD VERY WELL MAINTAIN THE
ONGOING ELEVATED CONVECTION INTO THE AFTERNOON HOURS. IF THIS OCCURS
WE COULD SEE ACTIVITY BECOME MORE ORGANIZED WITH ISOLATED
STRONG/SEVERE STORMS AS QUICK LOOK AT BUFR SOUNDINGS WITHIN THIS
BAND OF ELEVATED CONVECTION REVEALS AN INVERTED V PROFILE. LIGHT
WINDS AND HIGH PRECIPITABLE WATER VALUES ALSO SUGGESTS LOCALIZED
HEAVY RAINS. RESULTING COLD POOLS/OUTFLOW BOUNDARY INTERACTIONS WILL
MAKE FOR A DIFFICULT WARNING SITUATION DUE TO THE PULSE TYPE NATURE
OF THE ACTIVITY.

MJ

&&

.PREV DISCUSSION...
345 AM...
MOISTURE IMAGERY INDICATES THAT THE PARADE OF WEAK SHORTWAVES ALONG
WITH THE CONVECTION HAS SHIFTED THE AXIS OF THE UPPER RIDGE A TAD
SOUTH...FM NM TO TN VALLEY A LITTLE SOUTH.

CONFIDENCE IN THE FCST REMAINS LOW FOR THE NEXT COUPLE OF DAYS AS
MESOSCALE PROCESSES WILL HAVE A SIGNIFICANT IMPACT OF BOUNDARY
POSITIONS.

CURRENTLY...THE SFC FRONT HAS SAGGED INTO THE SRN CWA...AIDED BY
CONVECTIVE OUTFLOW. MODELS APPEAR TO PUSH THE LITTLE TOO FAR SOUTH
WITH A NEARLY STATIONARY POSITION EXPECTED THROUGH TONIGHT.

ISENTROPIC LIFT ON THE 310K SURFACE WITHIN THE NARROW TROPICAL MOIST
PLUME WAS AIDING IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS
THROUGHOUT THE NRN CWA THIS AM. THIS ACTIVITY WILL SLOWLY DECREASE
THIS MORNING AS THE ISENTROPIC LIFT DIMINISHES.

THE NEXT CONCERN IS THIS AFTN...ADJUSTING THE INSTABILITY FOR UPPER
60S DEWPOINTS...CAPE VALUES WILL APPROACH 3000 J/KG IN THE VICINITY
OF THE FRONT...ALONG AND SOUTH OF INTERSTATE 70. ALTHOUGH SHEAR WILL
BE PRACTICALLY NIL...PULSE SEVERE IS POSSIBLE WITHIN THIS REGION
LATE THIS AFTERNOON AND EVENING WITH DAMAGING WINDS THE PRIMARY
THREAT.

FOR TNGT...GFS/WRF CONTINUE TO SUFFER CONVECTIVE FEEDBACK WITH WEAK
SHORTWAVES ROTATING AROUND THE UPPER RIDGE. ALTHOUGH THE FEEDBACK IS
PRESENT...THE MODELS...INCLUDING THE UKMET...SUGGEST THAT THE MOST
SIGNIFICANT FEATURE WILL BE TONIGHT AS A SHORTWAVE ROUNDS THE UPPER
RIDGE AND MOVES THROUGH NEBRASKA AND IOWA. THE WEAK SHORTWAVE
APPEARS WELL INITIALIZED BY THE MODELS. AS PER THE WRF...ISENTROPIC
LIFT DEVELOPS AHEAD OF THE SHORTWAVE ON THE 310K SFC AFT 03Z ACROSS
THE NERN 2/3RDS OF THE CWA. THE HIGHEST THREAT WILL BE LOCATED ON
THE RELATIVELY TIGHT H8 THETA-E GRADIENT FM NW TO CENTRAL MO. ONLY
MODEST ELEVATED CAPES AROUND 1500 J/KG ARE SUGGESTED BY THE WRF WITH
POOR MID LVL LAPSE RATES. IN ADDITION...THE LLJ IS QUITE WEAK WITH
LITTLE SHEAR. AS A RESULT...DO NOT EXPECT SEVERE THUNDERSTORMS.
HOWEVER...LOCALLY HEAVY RAIN IS POSSIBLE DUE TO PRECIPITABLE WATER
VALUES AROUND 2 INCHES.

IF CONVECTION DOES DEVELOP TNGT...IT WILL HAVE AN IMPACT ON MASS
FIELDS ON TUESDAY. CONFIDENCE ON ANY PARTICULAR BOUNDARY POSITION IS
LOW...HOWEVER...THE FRONT SHOULD BEGIN TO LIFT NORTH WITH THE PRECIP
CHANCES GRADUALLY DECREASING ON TUESDAY.

TEMPERATURES A LITTLE TRICKY THROUGH TUESDAY DUE TO BOUNDARY
LOCATIONS...PRECIP AND CLOUDS. IN GENERAL...HAVE GONE ABOVE GUIDANCE
FOR AFTN HIGHS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.

KS...NONE.

WFO EAX
Hazardous weather outlook, Aug 7, 1:00 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT MON AUG 7 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT MON AUG 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
POSSIBLE FROM EXTREME EAST CENTRAL KANSAS THROUGH CENTRAL MISSOURI
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. A STALLED FRONT
EXTENDING FROM NORTH OF HUTCHISON IN CENTRAL KANSAS TO JUST SOUTH OF
THE KANSAS CITY METROPOLITAN AREA THROUGH EAST CENTRAL MISSOURI WILL
HELP PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. A MODERATELY
UNSTABLE AIRMASS COMBINED WITH A VERTICAL TEMPERATURE AND MOISTURE
PROFILE WILL BE IN PLACE NEAR THIS BOUNDARY THIS AFTERNOON AND
EVENING. THIS COULD RESULT IN ISOLATED SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING DAMAGING DOWNBURST TYPE WINDS. THIS SEVERE THREAT WILL
BE ALONG A SOUTH OF A KANSAS CITY TO MACON LINE AND LAST UNTIL ABOUT
9 PM. IN ADDITION...BRIEF BUT VERY HEAVY RAINFALL IS POSSIBLE WITH
THE STRONGER STORMS.

LATER THIS EVENING A COMPLEX OF THUNDERSTORMS HAVING FORMED OVER
NORTHERN KANSAS AND SOUTHERN NEBRASKA IS EXPECTED TO MOVE INTO PARTS
OF NORTHERN AND WEST CENTRAL MISSOURI. VERY HEAVY RAINFALL AND GUSTY
WINDS ARE LIKELY WITH THESE STORMS. HOWEVER...NO SEVERE WEATHER IS
ANTICIPATED FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL REMAIN A THREAT OF THUNDERSTORMS ON TUESDAY AS THE FRONT
LIFTS NORTH TOWARD IOWA. THE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE.

HOT WEATHER WILL RETURN TO THE AREA ON WEDNESDAY AND THURSDAY...
WITH HIGH TEMPERATURES REACHING THE LOWER 90S TO NEAR 100
DEGREES...AND AFTERNOON HEAT INDICES RANGING FROM 95 TO 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:13 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte45 min
Aug 6, 11:38 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 1 more37 min
Aug 7, 12:04 AM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Linn, Livingston, Macon, Mercer and 2 more56 min
Aug 7, 12:58 AM CDTSevere Thunderstorm WarningEAXAdair, Macon, Schuyler47 min
Aug 7, 6:09 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson36 min
Aug 7, 6:49 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.